# SDR AALA201805159019

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 60,089 hours, 26,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 17C EMERGENCY LIGHT HOUSING DAMAGED. REPLACED SEAT 17C EMERGENCY LIGHT HOUSING PER CMM 25-22-52.
